Doctor insights on:
Yes w/ every vitamin: You can get too much of anything, even water. While in the short term certain supplements may be helpful, you will correct a deficiency eventually. At that point, continuing to take the supplement at the same rate will cause symptoms. If it's water, you wake up at night to urinate. If it's vitamin c, you'll probably get heartburn. Will zinc it may be severe nausea and vomiting. ...Read moreSee 1 more doctor answer
No: They are different compounds but both can be helpful in the correct setting. ...Read more
Opinion Question.: Head and Shoulders or Pantene Brands have worked well with my patients. ...Read more
Yes: Technically, it does - a recent review of zinc has shown it to be effective in shortening the common cold, but its use was limited by intolerable side effects. Given the common cold will resolve in a few days no matter what you do, trying zinc and risking the side effects might just not be worth it. ...Read moreSee 1 more doctor answer
I use sudocrem (zinc oxide rash cream)for acne at night.Works great.But when i use it i feel like my anxiety and depersonalization get worse.Possible?
Not from the cream: But, you may still be accurately noticing a connection to your use of it - to the process or to the fact that you need it or something. Again, it would not be the ingredients in the medication. This may be a good thing to talk to your behavior therapist about - they allow some feeling talk, right? If not, ask for a referral to do that. You're on the track of something that may help. ...Read more
Zinc Toxicity: The recommended dietary allowance (rda) for zinc in adults is 11 mg for men and 8 mg for women. Zinc toxicity from high zinc intake can occur in both acute and chronic forms. Acute adverse effects include gastrointestinal disturbances and headaches. Chronic effects include reduced immune function, altered iron function, and reduced high density lipoprotein (HDL) levels. ...Read moreSee 1 more doctor answer
I think i may have zinc toxicity i've stopped taking it but i was taking 75mg a day then i had mad diarrhea for four days help what do I do?
No, but must dx & rx: Whipples disease is a very rare condition, often found in middle age men, that is also called lipodystrophy. It a bacterial-caused disease that leads to malabsorption of mostly fats and certain sugars into the bloodstream. It will lead to nutritional deficiencies among other problems. Need rx with antibiotics, usually at least a year, herbs and supplements. If left untreated, it can be fatal. ...Read moreSee 1 more doctor answer